# SDR DALA2025111308314

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 31,413 hours, 11,952 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV, DE- DIVERTED TO ATL DUE TO UNABLE TO MAINTAIN CABIN PRESSURE WITH LT PACK ON MEL.   PERFORMED RT PACK BITE AND SINGLE PACK CONFIDENCE CHECK. NO TROUBLE FOUND. RT PACK OPS CHECK GOOD. REPLACED FLOW CONTROL VALVE FOR LT PACK MEL. OPS OF BOTH PACKS NORMAL.
